MathSciNet Relay Station
MathSciNet bibliographic data
MR1829271 28E10
Wu, Congxin; Gong, Zengtai On Henstock integral of fuzzy-number-valued functions. I. Fuzzy Sets and Systems 120 (2001), no. 3, 523–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement